# SDR ASAA0995585

- Difficulty date: May 11, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 30,031 hours, 11,700 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 149A721410
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAIRING FORMER SUPPORT AT 649, RBL 43, WL 148 TO HAVE CHAFE DAMAGE EXCEEDING 10 PERCENT OF PART THICKNESS.  REMOVED AND REPLACED FAIRING SUPPORT.
